# SDR USAA2012082200010

- Difficulty date: July 30, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 44,728 hours, 16,535 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Part number: D5227902620300
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  CRACK ON AFT FRAME SEGMENT OF RIGHT AFT EMERGENCY EXIT DOOR AT FR41+4 INCHES, S16R.  REPLACED AFT FRAME SEGMENT OF RIGHT AFT EMERGENCY EXIT DOOR IAW EO 5210Y228.
